Advanced

Topology-independent robust stability of homogeneous dynamic networks

Blanchini, Franco; Casagrande, Daniele; Giordano, Giulia LU and Viaro, Umberto (2017) 20th IFAC World Congress, 2017 In IFAC-PapersOnLine 50(1). p.1772-1777
Abstract
The paper presents conditions for the stability of a dynamical network described by a directed graph, whose nodes represent dynamical systems characterised by the same transfer function F(s) and whose edges account for the interactions between pairs of nodes. In turn, these interactions depend via a transference G(s) on the outputs of the subsystems associated with the connected nodes. The stability conditions are topology-independent, in that they hold for all possible connections of the nodes, and robust, in that they allow for uncertainties in the determination of the transferences. Two types of interactions are considered: bidirectional and unidirectional. In the first case, if nodes i and j are connected, both node i affects node j... (More)
The paper presents conditions for the stability of a dynamical network described by a directed graph, whose nodes represent dynamical systems characterised by the same transfer function F(s) and whose edges account for the interactions between pairs of nodes. In turn, these interactions depend via a transference G(s) on the outputs of the subsystems associated with the connected nodes. The stability conditions are topology-independent, in that they hold for all possible connections of the nodes, and robust, in that they allow for uncertainties in the determination of the transferences. Two types of interactions are considered: bidirectional and unidirectional. In the first case, if nodes i and j are connected, both node i affects node j and node j affects node i, while in the second case only one of the two occurrences is admitted. The robust stability conditions are expressed as constraints for the Nyquist diagram of H = FG. (Less)
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
IFAC-PapersOnLine
volume
50
issue
1
pages
6 pages
publisher
IFAC Secretariat
conference name
20th IFAC World Congress, 2017
external identifiers
  • scopus:85031771841
ISSN
2405-8963
DOI
10.1016/j.ifacol.2017.08.501
language
English
LU publication?
yes
id
b9f8be3a-1b31-4bdb-b683-aa2967fad84a
date added to LUP
2017-05-25 11:08:38
date last changed
2018-05-20 04:38:30
@article{b9f8be3a-1b31-4bdb-b683-aa2967fad84a,
  abstract     = {The paper presents conditions for the stability of a dynamical network described by a directed graph, whose nodes represent dynamical systems characterised by the same transfer function F(s) and whose edges account for the interactions between pairs of nodes. In turn, these interactions depend via a transference G(s) on the outputs of the subsystems associated with the connected nodes. The stability conditions are topology-independent, in that they hold for all possible connections of the nodes, and robust, in that they allow for uncertainties in the determination of the transferences. Two types of interactions are considered: bidirectional and unidirectional. In the first case, if nodes i and j are connected, both node i affects node j and node j affects node i, while in the second case only one of the two occurrences is admitted. The robust stability conditions are expressed as constraints for the Nyquist diagram of H = FG.},
  author       = {Blanchini, Franco and Casagrande, Daniele and Giordano, Giulia and Viaro, Umberto},
  issn         = {2405-8963},
  language     = {eng},
  number       = {1},
  pages        = {1772--1777},
  publisher    = {IFAC Secretariat},
  series       = {IFAC-PapersOnLine},
  title        = {Topology-independent robust stability of homogeneous dynamic networks},
  url          = {http://dx.doi.org/10.1016/j.ifacol.2017.08.501},
  volume       = {50},
  year         = {2017},
}